| Model Number |
WA47506S |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the hf-resection electrode loop section fell off inside the body.The issue was found during a therapeutic tcr procedure.The issue was completed using a similar device.There were no reports of patient harm.
Event or Problem Description
No additional information provided by the customer.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of this complaint is traced to cause traced to component failure expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.